# SDR SWIA20250729

- Difficulty date: July 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER BRACKET ON STR 20R, 6 INCHES AFT OF FS280.  REMOVED AND REPLACED DAMAGED STR SECTION FROM FS 280 TO FS 300 STR 20R.PEFORMED ANGLE SPLICE REPAIR AT FS 300 STR 20 IN REF TO CRJ 900 SRM 53-00-03-201-001-A01 FIG. 53-00-03--95-806 SOLUTION 1.COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECKED GOOD.WEIGHT STATEMENT: 1 FOR 1 REPLACEMENT OF DISCREPANT ITEMS.. NO WEIGHT CHANGE.
